# SDR AALA202408135034

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 19,496 hours, 8,431 cycles
- System (JASC): 3820 · Wash Water System
- Part: Toilet
- Part number: 7900101
- Condition: Leaking
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNKNOWN LEAK FROM FRONT LAVATORY AROUND TOILET. STRONG SMELL ACCOMPANIED. REMOVE AND REPLACED FORWARD LAVATOPRY TOILET. OPERTIONAL AND LEAK CHECKED GOOD. PER AMM 38-32-01.
